RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Lisovskii, F V

Statistics Math-Net.Ru
Total publications: 6
Scientific articles: 6

Number of views:
This page:118
Abstract pages:885
Full texts:214
References:120
E-mail:

http://www.mathnet.ru/eng/person71487
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2013
1. A. F. Kabychenkov, F. V. Lisovskii, “Nonuniform elastomagnetoelectric effects in a disordered medium”, Pis'ma v Zh. Èksper. Teoret. Fiz., 98:12 (2013),  898–902  mathnet  elib; JETP Letters, 98:12 (2013), 796–800  isi  elib  scopus
2. A. F. Kabychenkov, F. V. Lisovskii, E. G. Mansvetova, “Magnetoelectric effect in garnet films with the induced magnetic anisotropy in a nonuniform electric field”, Pis'ma v Zh. Èksper. Teoret. Fiz., 97:5 (2013),  304–308  mathnet  elib; JETP Letters, 97:5 (2013), 265–269  isi  elib  scopus
2012
3. F. V. Lisovskii, E. G. Mansvetova, M. P. Temiryazeva, A. G. Temiryazev, “Study of the branching domain structures in epitaxial films of yttrium iron garnet by end face magnetic force microscopy”, Pis'ma v Zh. Èksper. Teoret. Fiz., 96:9 (2012),  665–669  mathnet  elib; JETP Letters, 96:9 (2012), 596–600  isi  elib  scopus
2004
4. F. V. Lisovskii, L. I. Lukashenko, E. G. Mansvetova, “Thermodynamically stable fractal-like domain structures in magnetic films”, Pis'ma v Zh. Èksper. Teoret. Fiz., 79:7 (2004),  432–435  mathnet; JETP Letters, 79:7 (2004), 352–354  scopus
2002
5. G. V. Arzamastseva, F. V. Lisovskii, E. G. Mansvetova, “Induced unidirectional anisotropy and biperiodic stripe domain structures in magnetic films of subcritical thickness”, Pis'ma v Zh. Èksper. Teoret. Fiz., 75:6 (2002),  328–331  mathnet; JETP Letters, 75:6 (2002), 278–281  scopus
2001
6. F. V. Lisovskii, O. P. Polyakov, “Chaos and self-organization in an open nonconservative system of two plane coplanar magnetized bodies with moments of inertia”, Pis'ma v Zh. Èksper. Teoret. Fiz., 73:9 (2001),  546–550  mathnet; JETP Letters, 73:9 (2001), 483–486  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019